# SDR ZZDA2011071

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N126AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GAUGE IN THE RED.  REMOVED AND REPLACED L-2 DOOR SLIDE AS OUTLINED IN MM 25-66.
